MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR
Model Number 5100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mml#: (b)(4).Based on the available information, this complaint does not indicate a device malfunction or product deficiency.The reported discomfort and device prominence at the ipg pocket site appear to be related to patient-specific factors, including a reported fall and unspecified weight gain.Device performance was reported as effective, with no therapy-related issues.
 
Event or Problem Description
It was reported that the patient experienced discomfort at the implantable pulse generator (ipg) pocket site.The patient stated that the device would tilt or protrude on the superior aspect when standing.The patient further reported a fall approximately one year ago; but prior to that, the pocket site had been achy for several months.Following the reported fall, the discomfort temporarily worsened, coinciding with the device appearing to protrude from the back.The patient indicated that the discomfort subsequently resolved.The patient also reported weight gain but did not specify the amount.The patient reported that therapy had been effective, providing relief from back pain over approximately one year of use.The patient elected explant rather than revision due to improvement of back pain.There were no reported issues with device performance or therapy delivery.The ipg and associated leads were explanted without complication.There was no report of patient injury, adverse health consequences, or clinical harm associated with this event.No allegation of product deficiency was identified.The device was not returned for analysis and was disposed of at the facility; therefore, no device evaluation could be performed.A review of the device history record (dhr) was conducted, and no relevant nonconformance's were identified.

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key25465020
Report Number3021520203-2026-00070
Device Sequence Number10095970
Product Code QLK
UDI-Device Identifier05391527770015
UDI-Public01053915277700151122011117240517
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5100
Device Catalogue Number5100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale
Patient Weight74 KG
Patient RaceWhite